# SDR FDEA201212264380

- Difficulty date: December 26, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BEAM BS 345, CORRODED.  R & R FLOORBEAM IAW SRM 51-40-02 AND DWG 141N5111.  OUT OF LIMITS IAW SRM 53-00 -51.  MAJOR REPAIR.
